| Model Number |
H74939031806010 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/30/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was an area of in-stent restenosis (isr) located in the moderately tortuous and severely calcified iliac artery.An 8.0mmx60mmx135cm (4f) sterling balloon catheter was advanced for dilatation.However, during first inflation at below nominal, the balloon ruptured.The device was removed using normal method without issue and the procedure was completed with a different device.There were no complications reported and the patient was in good condition post procedure.
Additional Manufacturer Narrative
This report is being filed to correct the model number and unique identifier (udi) # in response to an fda request.
Event or Problem Description